Autorizzato al commercio online di medicinali Autorizzato al commercio online di medicinali veterinari

At Easyfarma.it, an Italian online pharmacy authorized by the Ministry of Health, you can buy OTC and SOP medicines, medical devices, supplements, cosmetics of the best brands and veterinary medicines. Over 40000 products for your health, wellness and beauty can be purchased from the comfort of your home. Click on the logo and discover our certification!

Tachipirina 500 mg 30 tablets

Save 20%
Write a review
012745168
6.00
4.80
You save: 1.20
Diponibilità immediata
+
DetraibileSi BrandAngelini

What is Tachipirina 500

The Tachipirina 500 is a drug based on 500mg of paracetamol. Paracetamol is a well-known analgesic and antipyretic.

Illustrative leaflet AIFA

tachipirina 500 each hour

< > It is recommended to take Tachipirina 500 mg tablets according to the following dosage scheme:

- Tachipirina 500 children of weight between 21 and 25 kg: half set at a time, to be repeated if necessary after 4 hours, without exceed 6 administrations per day (3 tablets). Administrations per day.

- Tachipirina 500 children of weight between 41 and 50 kg: 1 tablet at a time, to be repeated if you cease after 4 hours, without exceeding 6 administrations per day.

- Tachipirina 500 guys weighing higher than 50 kg: 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day.

- Tachipirina 500 adults: 1 tablet at a time, to be repeated if necessary after 4 or king, without exceeding 6 administrations per day.

in the case of severe pain or high fever, 2 500 mg tablets to be repeated if necessary after no less than 4 hours.

Tachipirina Technical District 500

Pharmacotherapeutic category:

analgesics and antipyretics.

active ingredients:

< Strong> paracetamolo.

excipients:

tablets: microcrystalline cellulose, poverty, sodium croscarmellose, magnesium stearate, precipitated silica.

Effervescent granulate: Malto Italo, Mannitolo, sodium bicarbonate, anhydrous citric acid, aroma agrum i, aspartame, sodium documentary.

syrup: saccharose, sodium citrate, cute sodium, methyl parahydroxybenzoate , potassium sorbato, macrogol 6000, Citric monohydrate acid, strawberry aroma, mandarin aroma, purified water.

sugar -free syrup: macrogol, glycerol, sorbitol, xil itolo, sodium citrate, xantan rubber, citric acid, mandarin aroma, ptassio Sorbato, methyl parahydroxybenzoate, strawberry aroma, sucralose, purified water.

oral drops: propylene glycol, macrogol 6000, sor bitter, sodium saccarina, vanilla citrus aroma, propyle Gallato, dear Mello (E150A) , Ededato sodium, purified water.

Suppository: Solid Synthetic Glycerides.

what Tachipirina 500 is used for

Tachipirina 500 is useful as an antipyretic for the symptomatic treatment of febrile affections such as influence, exanthematical diseases, acute affections of the respiratory tract, etc.

tachipirina 500 can also be taken As analgesic for headaches, neuralgie, mylgie and three painful medium -sized manifestations, of various origins.

contraindications/EF F. SECONDARI:

hypersensitivity to paracetamol or to any of the excipients; patients with severe hemolytic anemia; severe hepiocellular insufficiency.

as Tachipirina takes 500 tablets

It is recommended to take Tachipirina 500 mg tablets according to the following dosage scheme:

- Tachipirina 500 children of weight between 21 and 25 kg: half a set at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day (3 tablets).

< >- Tachipirina 500 children weight includes or between 26 and 40 kg: 1 tablet at a time, to be repeated if necessary I give 6 hours, without exceeding 4 administrations per day.

- tachipirina 500 boys weight between 41 and 50 kg: 1 tablet at a time, to be repeated if it ceases after 4 hours, without exceeding 6 administrations per day. time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day.

- Tachipirina 500 adults: 1 tablet at a time, to be repeated if necessary after 4 O Re, without exceeding 6 administrations per day.

in the case of severe pain or high fever, 2 500 mg tablets to be repeated if necessary after no less than 4 hours.

As Tachipirina 500

tablets, effervescent granulate, syrup and sugar -free syrup, oral drops, solution: no special precaution for conservation should be kept.

supposed: keep a temperature Not exceeding 25 degrees C.

warnings:

in the rare cases of allergic reactions, the administration must be suspended and suitable treatment must be established.
< /p>

use with cautious in subjects with glucose-6-phosphate deficit dehydrogenase.

use with caution in case of chronic alcoholism, excessive intake of alc ool (3 or more 'Alcoholic drinks per day), anorexia, bulimia or cache SSIA, chronic malnutrition (low reserves of liver glutathione) disas, hypovolemia.

doses or prolonged product can raise A risk at risk and altering the relevance of king and even serious blood, therefore in subjects with renal or hepatic insufficiency of mild/moderate degree and in the pazie nti affected by Gilbert syndrome must be carried out only if it actually necessary .

In case of protracted use, it is advisable to use the liver and renal function and the blood crashes.

during treatment with paracetamol before taking any Another drug with stroke that does not contain the same active ingredient, since the PA Racetamolo is taken in high doses, serious adverse ions can occur. and glycol and propylent.

The drug contains: sucrose.

The drug syrup and "sugar -free" syrup contains: methyl parahydroxybenzo ato.
< /p>

The drug without sugar without sugar contains: Sorbitolo.

effervescent granulate 125 mg contains: aspartame; Maltitolo; 3,07 mmoli of so God per sachet.

effervescent granulate 500 mg contains: aspartame; m altitude; 12.3 sodium mmoli per sachet.

tachipirina 500 interactions with other drugs

The oral absorption of paracetamol depends on the speed of gastric emptying.

therefore, the concomitant administration of which slow down (e.g. anticholinergic, probiotics) or probiotics (e.g.opiotic) the concomitant administration of which they slow down (e.g. anticholinergic) or the concomitant administration of drugs (e.g. .

The concomitant administration of Colestira Mina reduces the absorption of the paracetamol. chloramfenicolo, with the risk of raising its toxicity.

concomitant use of paracetamol (4 g per day for at least 4 days) with oral ncoagulants can induce light variations in the values ​​of INR .

in these cases must be conducted in a more frequent monitoring of the values ​​of INR during conclusion omitating and after its interruption.

use with extreme caution and under strict control during chronic treatment with drugs that can induction of liver nosygenase or in case of exposure to substances that can a This effect (for example rifampicin, cimetidine, antiepileptics such as glutimmide, phenobarbital, carbamazepine).

the same is true in cases of ethism and in patients treated with Zidovudine.

The administration of paracetamol can interfere with the determination of the Cemia (through the method of phosphotong acid) and with that of blood sugar (through the method of function-oxidase-peroxidase).

undesirable effects of Tachipirina 500

below are the side effects of the paracetamol or ganized according to the systemic and organic Meddra classification.

are not available sufficient data To establish the frequency of the singles listed effects.

pathologies of Emolinphopoietic system: trombocitis openia, leukopenia, anemia, agranulocytosis.

immune system disorders: hypersensitivity reactions (urticaria, edema of the larynx, angioedema, anafilactic shock).

Pathology of the nervous system: vertigo.

gastrointestinal pathologies: gastrointestinal reaction.

pathologists and hepatobiliary: abnormal liver function, hepatitis.

pathologies of the skin and subcutaneous tissue: Erythema Multiform, ST Evens Johnson syndrome, epidermal necrolysis, rash.

kidney pathologies I and urinary: acute renal failure , interstitial nephritis, emat uria, anuria.

tachipirina 500 in pregnancy and breastfeeding

despite clinical studies in pregnant or breastfeeding patients do not have particular contraindications to the use of paracetamol or in the undesirable effects caused by the mother or child or, it is advisable to administer the product only in cases d The actual needs.

Detraibile
Si
Brand
Angelini
Generico
  • A marchio
Size
  • Large
Find similar
5 out of 5
Reviews: 2
5 stars
100%
4 stars
0%
3 stars
0%
2 stars
0%
1 star
0%
Antonio Luchitta
Comment
Mi trovo bene da tanto, qui ho trovato il prezzo conveniente!
Anonymous
Advantages
ordinato da casa, pagato con un click e il pacco è arrivato il giorno dopo. PERFETTO
Comment
meglio che andare in farmacia
Fast and high quality delivery

Our company makes delivery all over the country

Quality assurance and service

We offer only those goods, in which quality we are sure

Returns within 30 days

You have 30 days to test your purchase

Possibly you may be interested
  • Prodotti correlati
  • Bestsellers
  • Most Popular